Show simple item record

dc.contributor.authorLusztig, George
dc.contributor.authorWilliamson, Geordie
dc.date.accessioned2018-02-22T15:42:55Z
dc.date.available2018-08-05T05:00:06Z
dc.date.issued2017-10
dc.identifier.issn1674-7283
dc.identifier.issn1869-1862
dc.identifier.urihttp://hdl.handle.net/1721.1/113860
dc.description.abstractLet G be a semisimple group over an algebraically closed field of characteristic p > 0. We give a (partly conjectural) closed formula for the character of many indecomposable tilting rational G-modules assuming that p is large.en_US
dc.description.sponsorshipNational Science Foundation (U.S.) (Grant DMS-1303060)en_US
dc.publisherScience China Pressen_US
dc.relation.isversionofhttp://dx.doi.org/10.1007/s11425-017-9162-9en_US
dc.rightsCreative Commons Attribution-Noncommercial-Share Alikeen_US
dc.rights.urihttp://creativecommons.org/licenses/by-nc-sa/4.0/en_US
dc.sourceScience China Pressen_US
dc.titleOn the character of certain tilting modulesen_US
dc.typeArticleen_US
dc.identifier.citationLusztig, George, and Geordie Williamson. “On the Character of Certain Tilting Modules.” Science China Mathematics, vol. 61, no. 2, Feb. 2018, pp. 295–98.en_US
dc.contributor.departmentMassachusetts Institute of Technology. Department of Mathematicsen_US
dc.contributor.mitauthorLusztig, George
dc.relation.journalScience China Mathematicsen_US
dc.eprint.versionAuthor's final manuscripten_US
dc.type.urihttp://purl.org/eprint/type/JournalArticleen_US
eprint.statushttp://purl.org/eprint/status/PeerRevieweden_US
dc.date.updated2018-01-30T04:46:15Z
dc.language.rfc3066en
dc.rights.holderScience China Press and Springer-Verlag GmbH Germany, part of Springer Nature
dspace.orderedauthorsLusztig, George; Williamson, Geordieen_US
dspace.embargo.termsNen
dc.identifier.orcidhttps://orcid.org/0000-0001-9414-6892
mit.licenseOPEN_ACCESS_POLICYen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record